dcsimg
Article: A review of the Mexican forms of the lizard genus Sphaerodactylus
FAQ

Title

A review of the Mexican forms of the lizard genus Sphaerodactylus

By

Taylor, Edward Harrison, 1889-1978

Type

Article

Date of Publication

1947

Original Publication

The University of Kansas science bulletin

Volume

31

Pages

299--309

Contributed by

BioStor

Language

English

Published by

[Lawrence], University of Kansas, [1926-1996]

Identifiers

BioStor: https://biostor.org/reference/1092
DOI: https://doi.org/10.5962/bhl.part.1249

Rights Status

In copyright. Digitized with the permission of the rights holder.

 

Download MODS